# SDR FDEA201110104413

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 52,126 hours, 17,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72660
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TEST.  R & R R1 EMERGENCY EXIT BATTERY PACK IAW MM 33-51-07-2.  OPS CHECKED NORMAL. PREMATURE REMOVAL/INSTALLATION.
